MathSciNet Relay Station
MathSciNet bibliographic data
MR1697455 11N37 (11M26 11N56)
Dusart, Pierre Inégalités explicites pour $\psi(X)$, $\theta(X)$, $\pi(X)$ et les nombres premiers. (French) [Explicit inequalities for $\psi(X)$, $\theta(X)$, $\pi(X)$ and the primes] C. R. Math. Acad. Sci. Soc. R. Can. 21 (1999), no. 2, 53–59.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement